MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA®; DIMENSION VISTA® CO2 CARBON DIOXIDE FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA®; DIMENSION VISTA® CO2 CARBON DIOXIDE FLEX® REAGENT CARTRIDGE
Catalog Number K1137 SMN 10445163
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted siemens customer care center (ccc) and reported that discordant, falsely depressed carbon dioxide (co2) results were obtained on the dimension vista 1500 system on one patient.Siemens headquarters support center (hsc) has completed their evaluation of the event and the information provided.The cause is unknown.Hsc review of the instrument data for this event indicates qc is within range with no evidence of outliers to suggest an instrument problem.Hsc review of water processing module (wpm) properties indicated no water quality issues were observed that could contribute to a falsely low co2 result.No consumable product problem has been identified.The device is operating per specifications.No further evaluation of the device is required.
 
Event or Problem Description
A discordant, falsely depressed carbon dioxide (co2) result was obtained on a patient venous sample on two dimension vista 1500 systems.The results were reported to the physician who questioned the result.An arterial blood sample from the same patient was tested by an alternate non-siemens methodology (blood gas analyzer) and a higher result was obtained.The original venous sample was repeated on the alternate methodology and the higher result was obtained.A corrected report was issued.There are no reports of patient intervention or adverse health consequences due to the discordant, falsely depressed co2 result.

Brand Name
DIMENSION VISTA®
Common Device Name
DIMENSION VISTA® CO2 CARBON DIOXIDE FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
MDR Report Key7469870
Report Number2517506-2018-00262
Device Sequence Number16171496
Product Code KHS
UDI-Device Identifier00842768015625
UDI-Public00842768015625
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K061238
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2018
Device Catalogue NumberK1137 SMN 10445163
Device Lot Number17240BC
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/03/2018
Initial Report FDA Received Date04/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1